# SDR ASAA2016010714891

- Difficulty date: January 7, 2016
- Submitted: January 22, 2016
- Operation: Air carrier
- Aircraft: N627AS
- Make and model: Boeing 737790
- Aircraft serial: 30794
- Aircraft time: 49,619 hours, 22,053 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: 141A88115
- Condition: Cracked
- Location: Bs 211
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT L1 WINDOW POST, OTBD/UPPER CORNER CRACKED.  ACFT GROUNDED. VERIFIED CRACK AND RPEAIRED L1 WINDOW POST IAW SB737-53-1336. WORK ACCOMPLISHED ON TASK CARD: SB737-53-1336-NG-1, OPS: 7396.
